# SDR AALA20151103011

- Difficulty date: October 28, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 87,209 hours, 39,837 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR DURING INITIAL CLIMB, DISSIPATES QUICKLY.  ODOR RETURNS DURING IDLE DESCENT.  FOUND OIL LEAKING ON HOT SECTION OF APU.  R & R APU IAW MCM 49-96-82 & PACK BURN MCM 21-92-12.
